Manin, Y. I., F. Catanese, F. A. Bogomolov, S. Y. Nemirovskii, V. V. Nikulin, A. N. Parshin, V. V. Przhiyalkovskii, Y. G. Prokhorov, M. Teicher, A. S. Tikhomirov, I. A. Chel'tsov, I. R. Shafarevich and V. V. Shokurov: Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday). In: Russian Mathematical Surveys 68, 2, 395-397 (2013).
url: http://mi.mathnet.ru/eng/umn9527
doi: 10.1070/RM2013v068n02ABEH004836
doi: 10.4213/rm9527
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.